# SDR NWAA070605502

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 70,195 hours, 28,996 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER LEVEL OFF AT FL350 CABIN ALTITUDE HORN AND LIGHT CAME ON.  CABIN ALTITUDE WAS OBSERVED TO BE CLIMBING THROUGH 11,000 FEET.  EMERGENCY DESCENT WAS ACCOMPLISHED.  OVERWEIGHT LANDING ACCOMPLISHED AT 202,500 LBS.  TROUBLESHOT PER FIM 21-51-00.  PERFORMED PACK CONTROLLER BITE TEST.  NO DEFECTS NOTED.  RESET PACK CONTROLLERS.  PACKS OPERATE NORMALLY IAW AMM 21-51-00.  CHECKED AIRFRAME FOR LEAKS IAW AMM 05-51-24, NO SIGNIFICANT LEAKS NOTED.  AIRCRAFT PRESSURIZES NORMALLY ON GROUND.  RAN ENGINES AT IDLE TO VERIFY SUFFICIENT BLEED AIR SUPPLY.  NO DEFECTS NOTED.  OK FOR SERVICE.
